MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO STERNUM BLADE; BLADE, SAW, SURGICAL, CARDIOVASCULAR

STRYKER INSTRUMENTS-KALAMAZOO STERNUM BLADE; BLADE, SAW, SURGICAL, CARDIOVASCULAR
Model Number 0298097100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that, during a median sternotomy, the blade broke at the mount.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
STERNUM BLADE
Common Device Name
BLADE, SAW, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9932803
Report Number0001811755-2020-00879
Device Sequence Number13596677
Product Code DWH
UDI-Device Identifier04546540169594
UDI-Public04546540169594
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model Number0298097100
Device Catalogue Number0298097100
Device Lot Number19089027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2020
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1